RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 101, Issue 5, Pages 716–722 (Mi mz11217)  

Asymptotic Integration of a Singularly Perturbed Volterra Equation in the Case of a Spectral Singularity of First Order

A. G. Eliseev, D. A. Shaposhnikova

National Research University "Moscow Power Engineering Institute"

Abstract: A method of constructing an asymptotic solution of a singularly perturbed Volterra integral equation in the case of a spectral singularity of first order is proposed.

Keywords: asymptotic integration, singular perturbation, Volterra integral equation of the second kind.
Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/mzm11217

Full text: PDF file (368 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 101:5, 824–829

Bibliographic databases:

UDC: 517.95
Received: 19.08.2016

Citation: A. G. Eliseev, D. A. Shaposhnikova, “Asymptotic Integration of a Singularly Perturbed Volterra Equation in the Case of a Spectral Singularity of First Order”, Mat. Zametki, 101:5 (2017), 716–722; Math. Notes, 101:5 (2017), 824–829

Citation in format AMSBIB
\Bibitem{EliSha17}
\by A.~G.~Eliseev, D.~A.~Shaposhnikova
\paper Asymptotic Integration of a Singularly Perturbed Volterra Equation in the Case of a Spectral Singularity of First Order
\jour Mat. Zametki
\yr 2017
\vol 101
\issue 5
\pages 716--722
\mathnet{http://mi.mathnet.ru/mz11217}
\crossref{https://doi.org/10.4213/mzm11217}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3646477}
\elib{http://elibrary.ru/item.asp?id=29106613}
\transl
\jour Math. Notes
\yr 2017
\vol 101
\issue 5
\pages 824--829
\crossref{https://doi.org/10.1134/S000143461705008X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000404236900008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85021274045}


Linking options:
  • http://mi.mathnet.ru/eng/mz11217
  • https://doi.org/10.4213/mzm11217
  • http://mi.mathnet.ru/eng/mz/v101/i5/p716

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:137
    References:32
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019